MathSciNet Relay Station
MathSciNet bibliographic data
MR1919380 (2003i:60036) 60F05 (60E10 60G50 60K35 82C31)
Freiman, Gregory A.; Granovsky, Boris L. Asymptotic formula for a partition function of reversible coagulation-fragmentation processes. Israel J. Math. 130 (2002), 259–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement